Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2016, 1:27 PM EDT for Lewis County, Kentucky; Scioto County, Ohio. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 1:27 PM EDT (17:27 UTC)
- Expired
- Jul 8, 2016, 2:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Scioto County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:29 PM EDT | TSTM WND DMG | 4 Wsw Portsmouth, OH | A POWER POLE DOWN ON BROUSES RUN RD. ALSO MULTIPLE TREES DOWN AROUND FRIENDSHIP AND WEST PORTSMOUTH. |
| Jul 8, 1:35 PM EDT | TSTM WND DMG | 4 Ne Portsmouth, OH | THREE TREES AND POWERLINES DOWN AT ROSEMOUNT RD AND SR 139. |
| Jul 8, 1:45 PM EDT | TSTM WND DMG | 5 Sse Wheelersburg, OH | LARGE TREE DOWN OVER OAKES ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 11:06 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
817
WUUS51 KILN 081727
SVRILN
KYC135-OHC145-081800-
/O.NEW.KILN.SV.W.0121.160708T1727Z-160708T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEWIS COUNTY IN NORTHEASTERN KENTUCKY...
SCIOTO COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 200 PM EDT.
* AT 125 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF LUCASVILLE TO CAMP DIX...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...SOUTH WEBSTER...
CAMP DIX...SCIOTODALE...LUCASVILLE...FRANKLIN FURNACE...
ROSEMOUNT...OTWAY...WEST PORTSMOUTH...TURKEY CREEK LAKE...
POWELLSVILLE...LYRA...FRIENDSHIP...PORTSMOUTH REGIONAL AIRPORT...
LOMBARDSVILLE...BEAR CREEK...MCDERMOTT AND MINFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8331 3866 8322 3888 8324 3893 8316
3894 8275 3886 8276 3885 8265 3876 8266
3875 8270 3868 8271 3867 8277 3860 8274
3859 8275 3857 8281 3859 8285 3876 8289
3873 8302 3859 8307 3849 8319 3840 8324
TIME...MOT...LOC 1725Z 254DEG 46KT 3882 8320 3856 8322
HAIL...<.75IN
WIND...60MPH
$$
HATZOS3 follow-up statements
226
WWUS51 KILN 081734
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
134 PM EDT FRI JUL 8 2016
KYC135-OHC145-081800-
/O.CON.KILN.SV.W.0121.000000T0000Z-160708T1800Z/
LEWIS KY-SCIOTO OH-
134 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN LEWIS AND CENTRAL SCIOTO COUNTIES...
AT 134 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUCASVILLE TO LETITIA...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...SOUTH WEBSTER...
SCIOTODALE...LUCASVILLE...FRANKLIN FURNACE...ROSEMOUNT...
WEST PORTSMOUTH...POWELLSVILLE...LYRA...FRIENDSHIP...
PORTSMOUTH REGIONAL AIRPORT...MCDERMOTT...MINFORD...
HAVERHILL AND BEAR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3874 8308 3893 8311 3894 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8302 3859 8307
3849 8319
TIME...MOT...LOC 1734Z 251DEG 53KT 3887 8302 3861 8304
HAIL...<.75IN
WIND...60MPH
$$
HATZOS322
WWUS51 KILN 081740
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT FRI JUL 8 2016
KYC135-081749-
/O.CAN.KILN.SV.W.0121.000000T0000Z-160708T1800Z/
LEWIS KY-
140 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
THE THREAT FOR SEVERE WEATHER IN LEWIS COUNTY HAS ENDED. THEREFORE
THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHWESTERN OHIO.
LAT...LON 3883 8300 3893 8304 3894 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8302
TIME...MOT...LOC 1739Z 249DEG 51KT 3892 8293 3866 8293
$$
OHC145-081800-
/O.CON.KILN.SV.W.0121.000000T0000Z-160708T1800Z/
SCIOTO OH-
140 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EASTERN SCIOTO COUNTY...
AT 139 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LUCASVILLE TO PORTSMOUTH...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...SOUTH WEBSTER...
SCIOTODALE...LUCASVILLE...FRANKLIN FURNACE...ROSEMOUNT...
POWELLSVILLE...LYRA...PORTSMOUTH REGIONAL AIRPORT...
MINFORD AND HAVERHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3883 8300 3893 8304 3894 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8302
TIME...MOT...LOC 1739Z 249DEG 51KT 3892 8293 3866 8293
HAIL...<.75IN
WIND...60MPH
$$
HATZOS769
WWUS51 KILN 081752
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT FRI JUL 8 2016
OHC145-081801-
/O.EXP.KILN.SV.W.0121.000000T0000Z-160708T1800Z/
SCIOTO OH-
152 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY WILL
EXPIRE AT 200 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING ARE MOVING OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHWESTERN OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3883 8300 3893 8304 3894 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8302
TIME...MOT...LOC 1750Z 254DEG 46KT 3892 8293 3866 8293
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:32 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 8, 10:32 AM EDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1032 AM EDT FRI JUL 8 2016 .SYNOPSIS... As a cold front pushes towards the region today, scattered showers and thunderstorms are expected to develop. The front will pass through the region tonight ushering in drier air for the weekend. Dry conditions will likely last into the first part of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Remnants of mid mississippi valley MCS moving east across srn Indiana and North Central Kentucky. MCV over sw Indiana will continue tracking east...with area of thunderstorms expected to increase in coverage and intensity as it encounters moderate instability. These storms will contain gusty winds and a few of the stronger storms may exceed severe limits for damaging wind gusts. Have increased pops into likely category across the south this aftn. Have adjusted temperatures based on trends and observed cloud cover. Slight tweak cooler brings max apparent temperature into the lower and middle 90s. Therefore...have updated the HWO continuing to highlight possible severe weather but dropped mention of heat. Previous discussion... Complex scenario is setting up for today. A strong H5 s/w will move from the upper MS valley into the upper Great Lakes, pushing a cdfnt towards the fa. Models are suggesting that two areas of convection will develop today. The first will be up across the Great Lakes. The second, develops along a convergent boundary in Kentucky. Its this second area that has the better chance to affect the region today. Went the highest pops, 40 to 50, across nrn KY into srn OH with the second feature. With dewpoints in the lower 70s and highs into the 80, CAPES of several thousand J/kg will be possible. This will help feed the possibility of severe thunderstorms. Confidence is not as high for the northern half of the fa. Only went with 20 PoPs in the north, with such an unstable atmosphere, can't rule something popping up. Trimmed highs a little, keeping everyone in the upper 80s. This dropped heat indices into the mid to upper 90s across the south and lower 90s in the north. Will issue a SPS for the south. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... The front is expected to move through the fa tonight. Scattered storms will be a possibility for the first half of the night until the front clears the area. A drier air mass will filter in behind the cold front for Saturday. While the morning is expected to begin mostly sunny, clouds will develop for the afternoon, as caa pushes from the north. A few showers may develop over nrn Ohio and drift towards central Ohio, but left the forecast dry for now. Highs on Saturday are forecast to range from the upper 70s in the north to the mid 80s along the Ohio River. High pressure building in from the north will provide mostly clear skies Saturday night. In the clear skies, lows should drop to the lower 60s. There should be plenty of sunshine Sunday, with highs building back to 80-85. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... On Monday models continue to diverge on how to handle an upper level low and how it gets picked back up in the upper level flow. The GFS tries to ride the low up and over the mid-level ridge while the ECMWF takes the low underneath the ridge. The CMC also favors the ECMWF solution. Have continued to keep the forecast in this direction along with the CMC and ECMWF. Following this solution has most of the precipitation and cloud shield staying south of the area late Monday into Tuesday. Tuesday into Wednesday heights begin to amplify over the region with 500 mb heights over 590 m at times. 850 mb temperatures also rise to near 19 degrees C by Wednesday. Given the rising heights and thicknesses have nudged high temperatures up. Thursday into Friday of next week an upper level low will approach from the west helping to flatten the ridge. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... mvfr cigs are becoming predominant over the region, occasionally improving to vfr in some locations this morning. Showers and thunderstorms are firing along the southern boundary which is not expected to lift northward and affect kcvg/kluk. However it does remain possible, particularly at kcvg so a constant monitor for trends moving into the taf sites will be necessary today. MVFR cigs will rise to vfr this afternoon and another round of showers and possibly thunderstorms will accompany the cold front that is expected to cross the region early tonight and be east of the Ohio River by daybreak Saturday. The storms that are possible with the frontal passage should be short-lived and skies will exhibit a rapid improvement until they are clear by later tonight. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Sites NEAR TERM...AR/Sites SHORT TERM...Sites LONG TERM...Haines AVIATION...Franks
Hazardous weather outlook, Jul 8, 9:49 AM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 949 AM EDT FRI JUL 8 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-091400- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 949 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-091400- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 949 AM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 8, 1:03 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
103 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND DMG 2 S SUNMAN 39.20N 85.09W
07/08/2016 RIPLEY IN EMERGENCY MNGR
TREE DOWN ACROSS SR 101 NEAR CO RD 900N.
&&
KURZLocal storm report, Jul 8, 1:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
105 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST KYMESO MAYSVILLE 3SW 38.62N 83.81W
07/08/2016 M50 MPH MASON KY MESONET
&&
KURZSpecial weather statement, Jul 8, 1:11 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
111 PM EDT FRI JUL 8 2016
KYZ100-OHZ082-088-081745-
LEWIS KY-SCIOTO OH-PIKE OH-
111 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LEWIS...SCIOTO
AND PIKE COUNTIES UNTIL 145 PM EDT...
AT 110 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SEAMAN TO 5 MILES WEST OF HEAD OF GRASSY...MOVING
EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WAVERLY...WAVERLY CITY...NEW BOSTON...PIKETON...
CAMP DIX...HEAD OF GRASSY...KINCAID SPRINGS...LUCASVILLE...
ROSEMOUNT...CYNTHIANA...PIKE LAKE...RARDEN...OTWAY...
WEST PORTSMOUTH...FRIENDSHIP...GIVENS AND LAKE WHITE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3835 8338 3862 8327 3902 8327 3905 8332
3906 8338 3920 8335 3918 8298 3895 8285
3875 8288 3876 8289 3873 8303 3868 8303
3862 8308 3860 8307 3843 8324 3834 8323
3832 8335
TIME...MOT...LOC 1710Z 260DEG 45KT 3897 8351 3840 8338
HATZOSLocal storm report, Jul 8, 1:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG FLORENCE 38.99N 84.64W
07/08/2016 BOONE KY PUBLIC
ONE LARGE LIMB DOWN.
&&
KURZLocal storm report, Jul 8, 1:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG 2 W MAYSVILLE 38.64N 83.78W
07/08/2016 MASON KY TRAINED SPOTTER
A FEW LARGE BRANCHES DOWN AND ONE TREE SPLIT AT MAYSVILLE
COUNTRY CLUB.
&&
KURZLocal storm report, Jul 8, 1:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND DMG 4 NW WILLIAMSTOWN 38.69N 84.61W
07/08/2016 GRANT KY BROADCAST MEDIA
ONE TREE DOWN.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 11:13 AM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 47 min |
| Jul 8, 11:36 AM EDT | Special Weather Statement | ILN | Owen | 24 min |
| Jul 8, 11:48 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 26 min |
| Jul 8, 12:10 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 35 min |
| Jul 8, 12:21 PM EDT | Special Weather Statement | ILN | Bracken | 39 min |
| Jul 8, 12:40 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 35 min |
| Jul 8, 12:53 PM EDT | Special Weather Statement | ILN | Lewis | 37 min |
| Jul 8, 12:22 PM EDT | Special Weather Statement | ILN | Hamilton | 38 min |
| Jul 8, 12:35 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 25 min |
| Jul 8, 12:51 PM EDT | Areal Flood Advisory | ILN | Hamilton | 114 min |
| Jul 8, 1:11 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.